| Catalog Number |
368660 |
| Medical Device Problem Code |
Volume Accuracy Problem (1675)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
08/11/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Results: bd had not received samples from the customer facility for investigation.This complaint is confirmed to be within the scope of a known issue.Quality has previously reviewed, evaluated and investigated this failure mode.No further action is required at this time.Based on evaluation of the complaint information, this complaint meets the criteria for a previously investigated complaint; reference (b)(4).
Event or Problem Description
It was reported that bd vacutainer® serum blood collection tubes under filled.No serious injury or medical intervention.